Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Xiomara

One thing I noticed while on Accutane

A good thing too...

My nose. It looks fabulous. It looks less wide, small almost. The oil makes my nose expand a little. Now that it is dry, it looks cute. :dance:

Share this post


Link to post
Share on other sites

A good thing too...

My nose. It looks fabulous. It looks less wide, small almost. The oil makes my nose expand a little. Now that it is dry, it looks cute. :dance:

Ha! My nose got smaller too!

Share this post


Link to post
Share on other sites

OMG mine too :lol: I've noticed it and so have others, they've been complimenting my nose saying how cute it is when they never even commented on it before.. how strange...maybe it's our thin skin giving it a smaller appearance?

Share this post


Link to post
Share on other sites

You know what I think it is? Accutane can lessen the blood flow to the face, and acts as an anti inflammatory. So I think it sucks all the swelling or whatever out of your face. Have you noticed your eyes look less puffy too?

Share this post


Link to post
Share on other sites

Now I really wanna take Accutane! :lol: Not that I have a beak or anything but I want a "cuter" nose!

Share this post


Link to post
Share on other sites
Guest ThereIsHope

OMG THAT MAKES ME SO EXCITED!!!!

I hate my nose with a passion. It looks so BIG to me. Yay! I cant wait for tane!!

Share this post


Link to post
Share on other sites

You know what I think it is? Accutane can lessen the blood flow to the face, and acts as an anti inflammatory. So I think it sucks all the swelling or whatever out of your face. Have you noticed your eyes look less puffy too?

I haven't noticed the eye thing..... but the nose for sure

so does this mean when the accutane is done my nose will go bigger again??? :doubt:

I hope not, or at least I hope it doesn't go all the way back to how it was. I didn't hate my nose before, but damn I like it even better right now!

I really did think I was just seeing things though, very glad I'm not crazy :lol:

Share this post


Link to post
Share on other sites

When I started Accutane last December, I noticed the same thing after a couple of weeks. There were a number of others who said the same. I think your oil glands shrink, and if you're an oily person like me, it makes the oily areas like the nose smaller. I had tighter pores and a smaller nose. I with I had taken closeup pictures pre-Tane so I could be sure, but I think the effect has stayed to some degree.

P&W

Share this post


Link to post
Share on other sites

Hahahaha. Funny thing, right. Well, you know when you wash your face and powder your nose it looks smaller...imagine it greaseless bc of Accutane. Looks great. :clap: It's def. bc the pores are smaller.

I haven't noticed my eyes yet...i'll keep focus on that to see though.

One thing that i'm noticing though, is that my little bald spot on the front of my hairline(which I had before tane) has gotten a little bigger. :(

I hope I don't get a huge bald spot there.

Share this post


Link to post
Share on other sites

One thing that i'm noticing though, is that my little bald spot on the front of my hairline(which I had before tane) has gotten a little bigger. :(

Oh wow, I've noticed that too with myself, the beginning of my part is looking bigger and my scalp is more noticable, it sorta looks like a new hairline that's pushed back in the middle :confused:

Share this post


Link to post
Share on other sites
I hate my nose with a passion. It looks so BIG to me. Yay! I cant wait for tane!!

it returns to normal size after your done. your gonna have to have rhinoplasty to solve it.

Share this post


Link to post
Share on other sites

One thing that i'm noticing though, is that my little bald spot on the front of my hairline(which I had before tane) has gotten a little bigger. :(

Oh wow, I've noticed that too with myself, the beginning of my part is looking bigger and my scalp is more noticable, it sorta looks like a new hairline that's pushed back in the middle :confused:

Yeah, i'm taking a pill of Biotin everyday. I'm gonna have to boost it up to two a day. And maybe Iron may help with hair strength?

Share this post


Link to post
Share on other sites

My nose feels wierd since being on Accutane.. it feels rough like sandpaper, yet it's not dry. It's like there's tiny microscopic bumps all over it.. my arms feel the same way.. odd!

Share this post


Link to post
Share on other sites

My nose feels wierd since being on Accutane.. it feels rough like sandpaper, yet it's not dry. It's like there's tiny microscopic bumps all over it.. my arms feel the same way.. odd!

mine too, i've been on it for over 1.5 months, i hope it stops soon.

Share this post


Link to post
Share on other sites

You know what I think it is? Accutane can lessen the blood flow to the face, and acts as an anti inflammatory. So I think it sucks all the swelling or whatever out of your face. Have you noticed your eyes look less puffy too?

LOL, I was reading about everyone's smaller noses just out of curiousity. I hadn't noticed this change in me. What I HAVE noticed though is that after I run I am NOT beet red anymore. I used to look like I was about to die. My husband would always comment and say that I must have worked out extra hard. Nope, just red faced again.

It HAS to be the accutane. I heard that some folks get flush on it. I had the opposite. I guess the anti-inflammatory effect.

Platinum

My nose feels wierd since being on Accutane.. it feels rough like sandpaper, yet it's not dry. It's like there's tiny microscopic bumps all over it.. my arms feel the same way.. odd!

Mine, too.

Share this post


Link to post
Share on other sites

My nose feels wierd since being on Accutane.. it feels rough like sandpaper, yet it's not dry. It's like there's tiny microscopic bumps all over it.. my arms feel the same way.. odd!

Me too, feels weird.

Share this post


Link to post
Share on other sites

My nose feels wierd since being on Accutane.. it feels rough like sandpaper, yet it's not dry. It's like there's tiny microscopic bumps all over it.. my arms feel the same way.. odd!

Me too, feels weird.

It's the clogged pores coming to the surface, they'll eventually go away.

Share this post


Link to post
Share on other sites

wow that's a great idea, I think I'm going to buy Biotin and Iron ;)

Well I bought these pills today at the vitamin store. They're called "Energizer". It contains zinc, iron, biotin, vit. b...lots of goodies minus vit. A.

If I had the money to spend I would've 100% biotin pills, silica pills, and iron. But I opted on the other one bc it has everything in it. Lets see how is works. :pray:

Share this post


Link to post
Share on other sites

Well I bought these pills today at the vitamin store. They're called "Energizer". It contains zinc, iron, biotin, vit. b...lots of goodies minus vit. A.

If I had the money to spend I would've 100% biotin pills, silica pills, and iron. But I opted on the other one bc it has everything in it. Lets see how is works. :pray:

I just went out and brought some Biotin pills and now I want the Energizer pills! :lol: I hope they work for ya, let me know :)

Share this post


Link to post
Share on other sites

Now I really wanna take Accutane! :lol: Not that I have a beak or anything but I want a "cuter" nose!

heh, me too. Too bad my dermatologist won't let me go on it...I don't need it I guess but if it made all our noses cute, cleared up our skin and no bad side effects that would be like plastic surgery in a pill!

Share this post


Link to post
Share on other sites

My nose feels wierd since being on Accutane.. it feels rough like sandpaper, yet it's not dry. It's like there's tiny microscopic bumps all over it.. my arms feel the same way.. odd!

Me too, feels weird.

It's the clogged pores coming to the surface, they'll eventually go away.

Can we use Biore strips on them?

Share this post


Link to post
Share on other sites

My nose feels wierd since being on Accutane.. it feels rough like sandpaper, yet it's not dry. It's like there's tiny microscopic bumps all over it.. my arms feel the same way.. odd!

Me too, feels weird.

samee... its all sandpaper-y and gross blahhhh

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×